Lipidor and Muscle Cramps

Were you looking for information about Lipitor and Muscle Pain? Lipidor and muscle cramps is often mistaken for Lipitor and muscle pain.
 
A number of side effects may occur with Lipitor® (atorvastatin calcium), and muscle pain appears to be one of the most common side effects. Clinical studies show that up to 5.6 percent of people taking the medication experience muscle pain. Most people who have muscle pain while on Lipitor experience no serious muscle-related problems. However, if you are using Lipitor and muscle pain, tenderness, or weakness occurs (especially if you also have a fever or feel ill), contact your healthcare provider immediately.
 
(Click Lipitor and Muscle Pain for more information on how common muscle pain is with Lipitor treatment and a list of certain drugs that may increase the risk for serious muscle problems when taken with Lipitor. You can also click on the various links in the box to the right to access specific topics on Lipitor.)
 
Ways to Prep Your Kitchen to Eat Well During Cancer Treatment
Referring Pages:
Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.